An Efficient Algorithm for Capacitated Multifacility Location Problems
Chansiri Singhtaun & Peerayuth Charnsethikul
Journal of Computer Science, Volume 3, Issue 8, pp. 583–591 · doi.org/10.3844/jcssp.2007.583.591
Abstract
In this paper, a squared-Euclidean distance multifacility location problem with inseparable demands under balanced transportation constraints is analyzed. Using calculus to project the problem onto the space of allocation variables, the problem becomes minimizing concave quadratic integer programming problem. The algorithm based on extreme point ranking method combining with logical techniques is developed. The numerical experiments are randomly generated to test efficiency of the proposed algorithm compared with a linearization algorithm. The results show that the proposed algorithm provides a better solution on average with less processing time for all various sizes of problems.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Singhtaun, C. & Charnsethikul, P. (2007). An Efficient Algorithm for Capacitated Multifacility Location Problems. Journal of Computer Science, 3(8), 583–591. https://doi.org/10.3844/jcssp.2007.583.591
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 8
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
